Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/16017
DC FieldValueLanguage
dc.contributorDepartment of Applied Mathematics-
dc.creatorYang, XM-
dc.creatorYang, XQ-
dc.creatorTeo, KL-
dc.date.accessioned2015-05-26T08:14:51Z-
dc.date.available2015-05-26T08:14:51Z-
dc.identifier.issn0019-5588-
dc.identifier.urihttp://hdl.handle.net/10397/16017-
dc.language.isoenen_US
dc.publisherIndian Nat Sci Acaden_US
dc.subjectInvex set, Prequasiinvex functionen_US
dc.subjectSemistrictly Prequasiinvex functionen_US
dc.titleSome properties of prequasiinvex functionsen_US
dc.typeJournal/Magazine Articleen_US
dc.identifier.spage1689-
dc.identifier.epage1696-
dc.identifier.volume34-
dc.identifier.issue12-
dcterms.abstractConsider the class of prequasiinvex functions. In this paper, some characterizations of prequasiinvex function are provided. Under prequasiinvexity conditions, determination of the satisfaction of semistrictly prequasiinvexity for a function can be achieved via an intermediate-point semistrictly prequasiinvexity check.-
dcterms.bibliographicCitationIndian journal of pure and applied mathematics, 2003, v. 34, no. 12, p. 1689-1696-
dcterms.isPartOfIndian Journal of Pure and Applied Mathematics-
dcterms.issued2003-
dc.identifier.isiWOS:000188204700003-
dc.identifier.scopus2-s2.0-26844559722-
dc.identifier.rosgroupidr17718-
dc.description.ros2003-2004 > Academic research: refereed > Publication in refereed journal-
Appears in Collections:Journal/Magazine Article
Access
View full-text via PolyU eLinks SFX Query
Show simple item record

Page view(s)

98
Last Week
1
Last month
Citations as of Oct 20, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.